# SDR USAAF99056

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R, B, J
- Precautionary procedure: E, A

## Discrepancy

MCO - FLT 7001 - ON CLIMB-OUT, EXPERIENCED ENGINE THRUST FLUCTUATION IN NR 1 ENGINE.  ENGINE FAIL LIGHT CAME ON AND WENT OFF RIGHT AWAY.  CAPTAIN THEN DECLARED AN EMERGENCY.  ON SHORT FINAL, ENGINE FAILED AND WAS SHUT DOWN AFTER LANDING.  SOME FUMES WERE EXPERIENCED IN THE CABIN, HOWEVER, PASSENGERS WERE DEPLANED WITHOUT INCIDENT.  (M)
